Annuities, Bequests, and Portfolio Diversification

D'Albis, Hippolyte and Thibault, Emmanuel (2010) Annuities, Bequests, and Portfolio Diversification. Journal of Public Economic Theory, 12 (1). pp. 75-91.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/22009
Item Type: Article
Date: 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:22009
URI: http://publications.ut-capitole.fr/id/eprint/3185

Available Versions of this Item

Actions (login required)

View Item View Item